|I feel like I AM DYING
Apr 4, 2006
Dr.Bob I am havig trouble breathing, have severe bowel problems for weeks and have had nausea and dizziness. I am an alcoholic and am taking combivir and sustiva. I also have depression and am taking zoloft. I need advice
Response from Dr. Frascino
Sorry, there is very little I can offer over the Internet other than to advise you to contact your HIV specialist without delay. A thorough evaluation for opportunistic infections and drug side effects/toxicities is warranted. I also have some concern using Sustiva in folks who are experiencing significant depression.
cd4 up then down
Just a comment
- Dry Mouth After Vaginal Sex Worried I Have HIV
- Flu Symptoms After Drinking Water Worried I Have HIV
- Flu Symptoms After Topping Without Condom Does It Mean I Have HIV
- Herpes After Deep Kissing Worried I Have HIV
- Itchy Scrotum After Kissing Cut On Lip Sign Of HIV AIDS
- Pain In Urethra After Anal Fingering Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.